# SDR COMA9960080

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: 272955
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON FAILS BACKLASH CHECKS.  REPLACED BOTH PCU LINKS.
